RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 6(120)  


On some basic directions in general topology
P. S. Aleksandrov
3
Some applications of the theory of sheaves in general topology
E. G. Sklyarenko
47
Isotopies in Euclidean spaces
A. V. Chernavskii
71
The main trends of algebraic topology and algebraic geometry
S. P. Novikov, I. I. Pyatetskii-Shapiro, I. R. Shafarevich
75
Rational points on algebraic curves
Yu. I. Manin
83
Smooth foliations on three-dimensional manifolds
S. P. Novikov
89
Arithmetic groups in complex domains
I. I. Pyatetskii-Shapiro
93
Edward Charles Titchmarsh (photo)
Edward Charles Titchmarsh (obituary)
B. M. Levitan
123

Scientific notes and problems
On the convergence of Fourier series of the almost periodic functions of Stepanov
E. A. Bredikhina
133
On the Chebyshev center and convex hull of a set
A. L. Garkavi
139
Some inequalities with weight for entire functions of finite degree
A. S. Dzhafarov, I. I. Ibragimov
147
A condition for the discreteness of the negative spectrum of the Schrödinger opertor
G. M. Zhislin
155
On the Riemann integral
O. S. Ivashev-Musatov
161
Projections of the Hilbert cube onto straight lines
A. B. Katok
167
Non-linear transference theorems
Yu. V. Kashirskii
175
An example of a non-nomographable function
Z. M. Kishkina, M. A. Kreines
183
On the representation of zero by a cubic form in a $p$-adic number field
P. A. Medvedev
187
On a theorem of V. R. Gantmaher
M. M. Mel'tser
191
The convergence of a functional Taylor series for the characteristic functional of a random field
E. A. Novikov
195
On linear topological spaces not satisfying the first axiom of countability
O. G. Smolyanov
199
An integral representation for the product of two classical polynomials of the same kind
S. K. Chatterjea
201

Mathematical Events in the USSR
Sergei Mikhailovich Lozinskii (photo)
Sergei Mikhailovich Lozinskii (on his fiftieth birthday)
I. P. Mysovskikh, I. P. Natanson
207
Meetings of the Moscow Mathematical Society
213
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
A mixed problem for Shilov parabolic hypoelliptic equation with two independent variables
L. S. Frank
215
Second order equations in Banach space with a small parameter at the higher derivative
P. E. Sobolevskii
217
On fractional norms in Banach space generated by the unbounded operator
P. E. Sobolevskii
219
On an application of the Newton method to the solution of some problems for non-linear differential equations with a small parameter in the highest derivatives
I. S. Lyubchenko
222
General parabolic integro-differential equations
M. I. Vishik, G. I. Èskin
224
Diagonalizable almost tensor structures
V. A. Gaukhman
226
Meetings of the Leningrad Mathematical Society
229

Scientific notes and problems
The Gor'kii Mathematical Seminar on Homotopic Topology
M. I. Vishik, S. P. Novikov, M. M. Postnikov
237

Mathematical Events in the USSR
The First All-Union Symposium on the Problem of Machine Searching the Logical Deduction
V. A. Matulis
239
Seminar on the Theory of Control Systems with Variable Structure
E. A. Barbashin
243

Reviews and Bibliography
N. M. Korobov, Number theory methods in analysis of approximation (review)
V. S. Ryaben'kii, N. N. Chentsov
245
R. L. Goodstein, Fundamental concepts of mathematics (review)
Yu. A. Shihanovich
248
New books on mathematics
L. P. Kalinina
250

Letters to the Editor
Letter to the Editor
E. B. Dynkin
255
Corrections
256
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019